Summation of quasi-vectors on boolean tribes and its application to quantum theories. I. Mathematically precise theory of P.A.M. Dirac's delta function
Rendiconti del Seminario Matematico della Università di Padova, Volume 29 (1959), pp. 1-214.
@article{RSMUP_1959__29__1_0,
     author = {Nikod\'ym, Otton Martin},
     title = {Summation of quasi-vectors on boolean tribes and its application to quantum theories. {I.} {Mathematically} precise theory of {P.A.M.} {Dirac's} delta function},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {1--214},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {29},
     year = {1959},
     zbl = {0178.38803},
     mrnumber = {113980},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1959__29__1_0/}
}
TY  - JOUR
AU  - Nikodým, Otton Martin
TI  - Summation of quasi-vectors on boolean tribes and its application to quantum theories. I. Mathematically precise theory of P.A.M. Dirac's delta function
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1959
DA  - 1959///
SP  - 1
EP  - 214
VL  - 29
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1959__29__1_0/
UR  - https://zbmath.org/?q=an%3A0178.38803
UR  - https://www.ams.org/mathscinet-getitem?mr=113980
LA  - en
ID  - RSMUP_1959__29__1_0
ER  - 
%0 Journal Article
%A Nikodým, Otton Martin
%T Summation of quasi-vectors on boolean tribes and its application to quantum theories. I. Mathematically precise theory of P.A.M. Dirac's delta function
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1959
%P 1-214
%V 29
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1959__29__1_0
Nikodým, Otton Martin. Summation of quasi-vectors on boolean tribes and its application to quantum theories. I. Mathematically precise theory of P.A.M. Dirac's delta function. Rendiconti del Seminario Matematico della Università di Padova, Volume 29 (1959), pp. 1-214. http://www.numdam.org/item/RSMUP_1959__29__1_0/

(1) O.M. Nikodým: Sur une propriété de la mesure généralisée des ensembles. Prace Matematyezno-Fizyezne. Warsaw, vol. 36 (1928-29), p. 65-71. | JFM

(2) O.M. Nikodým: Remarks on the Lebesgue's measure extension device for finitely additive Boolean. lattices. Proceedings of the National Academy of Sciences U.S.A.. vol. 37, p. 533-537 (1951). | MR | Zbl

(3) O.M. Nikodým: Critical remarks on some basic notions in Boolean lattices, I. Anais da Academia Brasileira de Ciencias, vol. 24 (1952), p. 113-136. | MR | Zbl

(4) G. Birkhoff: Lattice theory. (1948). New York. | MR | Zbl

(5) O.M. Nikodým: Critical remarks on some basic notions in Boolean lattices, II. Rendiconti del Seminario Matematico della Università di Padova, vol. 27 (1957), p. 193-217. | Numdam | MR | Zbl

(6) O.M. Nikodým: Sur la mesure vectorielle parfaitement additive dans un corps abstrait de Boole. Mem. Acad. Roy. Belgiquee (Classe de Sc.), vol. 17 (1938). | JFM | Zbl

(7) O.M. Nikodým: Sur une généralization des integrales de M. J. Radon. Fund. Math., 14 (1929), p. 131-179. | JFM

(8) O.M. Nikodým and Stanislawa Nikodým: Sur l'extension des corps algébriques abstraits par un procédé généralisé de Cantor. Rendiconti dell'Academia Nazionale dei Lincei (Classe de Science fisiche, matematiche e naturale). Serie VIII, vol. 17 (1954), p. 334-339. | MR | Zbl

(9) M. Fréchet: Des familles et fonctions additives d'ensemble abstraits. Fund. Math., 4 (1923), p. 329-365; Fund. Math., 5, (1924), p. 206-251. | JFM

(10) O.M. Nikodým: On extension of a given finitely additive field-valued, non-negative measure on a finitely additive Boolean tribe, to another tribe more ample. Rendic. del Semin. Mat. della Univ. di Padova, vol. 26 (1956), p. 232-327. | Numdam | MR | Zbl

(11) O.M. Nikodým: Sur les opérateurs normaux maximaux dans l'espace hilbertien separable et complet. Notion de « lieu» et ses propriétés. C. R. t. 238, p. 1373-1375 (1954). | MR | Zbl

(12) F. Wecken: Abstrakte Integrale und fastperiodische Funktionen. Mathem. Zeitschrift (1939), vol. 45, p. 377-404. | JFM | MR

(13) H. Lebesgue: Leçons sur l'Intégration Paris (1904).

(14) O.M. Nikodým: Un nouvel appareil mathématique pour la théorie des quanta. Annales de l'Institut Henri Poicaré, tome XI, p. 49-112 (1947). | Numdam | MR | Zbl

(15) M. Fréchet: Sur l'intégrale d'une fonctionelle étendue a un ensemble abstrait. Bull. de la Soc. Math. de France, t. 43 (1915). | JFM | Numdam

(16) M.H. Stone: Linear transformations in Hilbert space and their applications to Analysis. New York (1932). [Amer. Math. Soc. Coll. Publ., vol. XV]. | JFM | MR

(17) S. Saks: Theory of the integral. New York (1937). | JFM

(18) M.H. Stone: The theory of representation of Boolean algebras. Trans. Amer. Math. Soc., 40 (1936), p. 37-111. | JFM | MR

(19) O.M. Nikodým: Sur l'existence d'une mesure parfaitement additive et non séparable. Mém. de l'Acad. Roy. de Belgique (Classe des Sc.), t. 17 (1938). | JFM | Zbl

(20) S. Banach: Teorja operacyj. Warszawa (1931). Théorie des opérations linéaires. (1932).

(21) F. Riesz: Über lineare Funktionalgleichungen. Acta Mathematica, 41 (1918), p. 71-98. | JFM | MR

(22) O.M. Nikodým: Contribution à la théorie des opérateurs normaux maximaux dans l'espace de Hilbert-Hermite séparable et complet. Journal de Mathématiques pures et appliquées. Tome36 (1957), p. 129-146. | MR | Zbl

(23) O.M. Nikodým: Sur les tribus de sousespaces d'un espace de Hilbert-Hermite. C. R. 224, p. 522-524 (1947). | MR | Zbl

(24) O.M. Nikodým - Tribus et lieux attachés à une classe ordonnée de sous-espaces d'un espace de Hilbert-Hermite. C. R. 224, p. 628-630 (1947). | MR | Zbl

(25) O.M. Nikodým: Système général de coordonnées dans l'espace séparable de Hilbert-Hermite. C. R. 224, p. 778-780 (1947). | MR | Zbl

(26) O.M. Nikodým: Sur les opérateurs normaux maximaux dans l'espace Hilbertien séparable et complet. II. Représentation canonique. C. T. t. 238, p. 1467-1469 (1954). | MR | Zbl

(27) H. Cartan: Comptes Rendus. (Paris), t. 205 (1937), p. 595 and. p. 777.

(28) H. Wallman: Lattices and topological spaces. Ann. of Math. 39 (1938), p. 112-126. | MR | Zbl

(29) A. Tarski: Une contribution à la théorie de la mesure. Fund. Math, 15 (1930), p. 42-56. | JFM

(30) O.M. Nikodým: Sur les êtres fonctionoïdes; une généralization de la notion de fonction. C. R. t. 226, p. 375-377 (1948). | MR | Zbl

(31) O.M. Nikodým: Sur les êtres fonctionoïdes. procédé de complétion asymptotiques. C. R. t. 226, p. 458-460 (1948). | MR | Zbl

(32) O.M. Nikodým: Échelle spectrale et intégration des êtres fonetionoïdes. C. R. t. 226, p. 541-544 (1948). | MR | Zbl

(33) P.A.M. Dirac: The principles of quantum mechanics. (3.d edition), Oxford. At the Clarendon Press (1947). | MR | Zbl

(34) L. Schwartz: Theorie des Distributions. Tome I. Paris, Herman & Co. (1950). | MR | Zbl

(35) René De Possel: Sur la dérivation abstraite des fonctions d'ensemble. Journal d. Math., t. 101 (1936), p. 391-409. | Zbl

(36) C. Carathéodory: Entwurf für eine Algebraisierung des Integralbegriffs. Munch. Sitzungsber (1938), p. 27-68. | JFM

(37) H.M. Mac Neille: Partially ordered sets. Trans. Amer. Math. Soc., vol. 42 (1937), p. 416-460. | JFM | MR

(38) N. Boubraki: Théorie des ensembles (fascicule de résultats). Paris (1939). (Actual. Sc. et Ind. n. 846. Hermann & Co).

(39) O.M. Nikodým: On Boolean fields of subspaces in an arbitrary Hilbert space. Ann. Soc. Polon. Math., vol. 17 (1938). | JFM

(40) B. Russell & N. Whitehead: Principia Mathematicae. Vol. I, Cambridge, England (1910). | JFM

(41) G. Julia: Introduction Mathématique aux Théories Quantiques. (Deuxième Partie). Paris (Gauthier-Villars), (1938). | Zbl

(42) G. Julia: Sur les projecteurs de l'espace hilbertien ou unitaire. C. R. (Paris), (1942), p. 456. | JFM | MR | Zbl

(43) K. Friedrichs: Die unitären Intarianten selbstadjungierter Operatoren im Hilbertschen Raum. Jahrbuch d. Deutsch. Math. Verein. 45 (1935), p. 79-82. | JFM

(44) Hidegorô Nakano: Unitärinvarianten im allgemeinen Euklidischen Raum. Mathem. Annalen (1941/3) Bd. 118, p. 112-113. | MR | Zbl